Citation: ECGirlie. "Never Again: An Experience with Caffeine (exp1293)". Erowid.org. Jul 16, 2000. erowid.org/exp/1293
||(pill / tablet)
Quite a ways back, I (for whatever reason, I'm not sure I had one) took a pretty hefty dose of caffeine at school. I had been up very late the night before, so I wasn't feeling to hot to begin with.
I, when the coast was clear, took down all 3 pills (on an empty stomach) at a water fountain. I proceeded to my first class mildly nauseous. After about 30 minutes, I began to feel very lightheaded and nervous. My surroundings seemed surreal...I almost felt as if 'I' was floating aimlessly in and out of my own body. Concentration was impossible and I began rocking back and forth in my chair. Shortly thereafter, I found my arms tightly pulled in front of my body and I was pinching my skin, completely disassociated from my entire situation.
My pulse had quickened, and it was weak. I became pale (as was recounted to me by fellow students). I asked to go to the nurse, now becoming fearful of my own state. When asked questions, it took me a very long time to answer (although it felt like a heartbeat to me) and it was hard to sift out unrelated thoughts. I tried to avoid any incriminating evidence about my friend, who would readily be in trouble should they find out about the source of the pills i had taken. I was severely nauseous now, in a cold sweat, and shaking. I was sent to lie down and encouraged to sip on some orange juice, which proved completely useless and ineffective.
I was kept in the nurse's office for about 3 hours, during which I mumbled to myself and had difficulty understanding my condition because of the hyperspeed state my thinking was in. I was thoroughly convinced that I was going to die. After this, I was interrogated by our principal. I, due to a weakened state of mind, blurted out something about my friend. We were both assigned a special 'drug' seminar. In the end there were no repercussions as a result of my mistake, but I now have a heightened caffeine sensitivity.
In the long run, the entire event was pointless because all that this dosage caused me was severe panic and fear. There was definitely a 'high' of some sort, but not a favorable one.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.